Boundary Behavior of Blow-up Solutions to some Weighted Non-linear Differential Equations
MetadataShow full metadata
We investigate, under appropriate conditions on the weight g and the non-linearity f, the boundary behavior of solutions to (rα (u')p-1)' = rα g(r) ƒ(u), 0 < r < R, u'(0) = 0, u(r) → ∞ as r → R. The results obtained here generalize, and in some cases improve known results.
CitationMohammed, A. (2002). Boundary behavior of blow-up solutions to some weighted non-linear differential equations. Electronic Journal of Differential Equations, 2002(78), pp. 1-15.
This work is licensed under a Creative Commons Attribution 4.0 International License.